Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A necessary and sufficient condition for membership in $ [uv]$

Author: D. G. Mead
Journal: Proc. Amer. Math. Soc. 17 (1966), 470-473
MSC: Primary 12.80
MathSciNet review: 0197458
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Levi, On the structure of differential polynomials and on their theory of ideals, Trans. Amer. Math. Soc. 51 (1942), 532-568. MR 0006163 (3:264f)
  • [2] D. G. Mead, Differential ideals, Proc. Amer. Math. Soc. 6 (1955), 420-432. MR 0071417 (17:123d)
  • [3] -, A note on the ideal $ [uv]$, Proc. Amer. Math. Soc. 14 (1963), 607-608. MR 0153674 (27:3635)
  • [4] Kathleen B. O'Keefe, On a problem of J. F. Ritt, unpublished paper.
  • [5] J. F. Ritt, Differential algebra, Amer. Math. Soc. Colloq. Publ. Vol. 33, Amer. Math. Soc., Providence, R. I., 1950. MR 0035763 (12:7c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society